I am so sorry you have been not feeling well. My husband has had the tremors with cidp also. We do not know for sure what it is from. Someone said from low blood pressure . His is low so I told them at the hospital before he got his plasma phersis he has low pressure I think from a pill to slow his heart down since he has a stint however it works as a blood pressure pill which we did not know. So they took it away from him for now as the pp also brings it down.Are you on any blood pressure pills that would do that
Do not know why you had reactions from pp last time but maybe this info will help you. He has been off of prednisone for a while also so it was not from that. Did you get an infection before?
He just had his first of pp and is not shaking so far. He would always fall when his legs had tremors.
I do not know how many types of things they use for pp. He had something that looked like a straw and it was about 7 inches long. Hope you do ok this time. I am sure they know why you got sick the last time. Ask them and maybe that will releve your mind.
Will be thinking of you